# SDR SWAA2022010446719

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 312+10 TO 312+11 BL 0 WL 208 ; / [01] CORRECTION TO FAULT: FLOOR SUPPORT CRACKED BS 312+10 TO 312+11 LBL45 WL 208; [02] REMOVED DAMAGE FLOOR SUPPORT BS 312-328 LBL45 WL 208 IAW SRM 51-40-02-0G-0.; [03] CERTIFIED REMOVED OF DAMAGE FLOOR SUPPORT; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT BS321-328 LBL45 WL 208 IAW SRM 51-40-05-0G-0; OK TO INSTALL.; [05] CERTIFIED LOCATE AND DRILL OF NEW FLOOR SUPPORT; [06] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPORT BS321-328 LBL45 WL 208 IAW SRM 51-40-05-0G-0; OK TO INSTALL.; [07] INSTALLED NEW FLOOR SUPPORT AT BS 312-328 LBL45 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400; [08] CERTIFIED INSTALLATION OF FLOOR SUPPORT AT BS 312-328 LBL45 WL 208; [09]
